# SDR ASAA2017092622059

- Difficulty date: September 26, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 34,499 hours, 10,375 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 11521B
- Condition: Failed
- Location: Window Heat
- Part time: 66,290 hours, 27,939 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OVERHEAT LIGHT ILLUMINATED ON RIGHT SIDE WINDOW HEAT. RAN QRH PROCEDURE. LIGHT EXTINGUISHED. CONTINUED NORMAL OPS. ACFT GROUNDED.  PERFORMED WHCU BITE IAW FIM 30-41, TASK 801. FOUND WHCU LRU AND WINDOW POWER FAULTS IN FAULT HISTORY.  REMOVED AND REPLACED THE RT WINDOW HEAT CONTROL UNIT IAW AMM 30-41-11. OPS CHECKED GOOD.
